# SDR FDEA202007301717

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 9,805 hours, 3,845 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 885201
- Part serial: A134
- Condition: Failed
- Location: Le Slats
- Part time: 597 hours, 239 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LE SLAT ASYM EICAS FOLLOWING SELECTION OF FLAPS 25 FOR LANDING.  COMPLIED WITH QRH AFTER GA.  EMERGENCY  DECLARED.  TROUBLESHOT IAW FIM 27-81 FAULT TREE 809.   FSEU BITE SHOWS CODE 27-81021. PSEU BITE MESSAGE FAULTS SWITCH S-300.   REMOVED AND REPLACED RT OTBD SLAT 12 INBD SWITCH S300  IAW AMM 27-88-01-2.  ADJUSTED THE SWITCH TARGET IAW AMM 27-88-01-2.  LE SLAT STILL FAULTED. REMOVED AND  REPLACED THE PROXIMITY SWITCH ELECTRICAL UNIT IAW AMM 31-70-04-4-99.  PSEU TESTED SATISFACTORY. OPERATED SLAT/FLAPS IAW AMM  27-81-00-5.  ALL TESTED GOOD.  NO FAULTS. ACFT OKAY FOR  SERVICE.
